Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Blood in stools, urine, left arm numbness, back pain. Taken plan-b. Causes for symptoms?

Yesturday i had blood in my stool with a horable stomach with a nummness in my left arm . Today i had blood in my pee and a pain in my left lower back thats a stabing/burning feeling. Im female and 21 year of age. Im pretty si Sure iM not pregnant cuz i do take brith control and toke a plan b yesterday. What s wrong with me? Im freaked out and sick of being in this much pain.
Asked On : Tue, 11 Dec 2012
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
May 2013
Thanks for the query.
Better to consult gynecologist as early as possible.
Your symptoms suggesting possibility of thrombo embolic manifestations.
These can occur as major side effect of birth control pills.
So consult your doctor now.
Take care.

Answered: Tue, 11 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor